Journal of Soviet Mathematics

, Volume 31, Issue 1, pp 2698–2706 | Cite as

Interpolation problem in the class of entire functions of completely regular growth

  • K. G. Malyutin
Article
  • 20 Downloads

Abstract

All sequences of complex numbers {αn}n⩾1 on which free interpolation by entire functions of proximate order ρ (r) with indicator not exceeding a given indicator H(θ) are described. The description is based on a modification of the method of proof of Carleson's theorem on free interpolation suggested by Earl.

Keywords

Complex Number Entire Function Interpolation Problem Regular Growth Proximate Order 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    O. S. Firsakova, “Interpolation by means of entire functions,” Dokl. Akad. Nauk SSSR,120, No. 3, 447–480 (1958).Google Scholar
  2. 2.
    B. J. Levin, Distribution of Zeros of Entire Functions, Amer. Math. Soc. (1972).Google Scholar
  3. 3.
    L. Carleson, “Interpolation by bounded analytic functions and the corona problem,” Ann. Math.,76, No 3, 547–559 (1962).Google Scholar
  4. 4.
    J. P. Earl, “On the interpolation of bounded sequences by bounded analytic functions,” J. London Math. Soc.,2, No. 2, 544–548 (1970).Google Scholar
  5. 5.
    S. A. Vinogradov and V. P. Khavin, “Free interpolation in H and certain other classes of functions,” J. Sov. Math.,14, No. 2 (1980).Google Scholar
  6. 6.
    A. F. Leont'ev, Exponential Series [in Russian], Nauka, Moscow (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • K. G. Malyutin

There are no affiliations available

Personalised recommendations